# SDR AALA20031007

- Difficulty date: September 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE IN THE AFT CABIN.  REPAIRED ELECTRICAL WIRE CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
